# SDR DXTA2025092205025

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6129
- Aircraft time: 6,223 hours, 3,429 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38008041
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF OIL COMING FROM THE OVERHEAD VENTS.  WE RAN THE APU FOR 45 MINUTES WITH NO CHANGE. REPEAT WRITEUP.   REMOVED APU  DUE TO INTERNAL OIL LEAK AND REPLACED WITH AN INSPECTED APU. PERFORMED SYSTEM OPERATION AND LEAK CHECK, NO DEFECTS NOTED. SYSTEM LEAKS AND OPERATIONAL CHECKS ARE GOOD. WORK PERFORMED IAW AMM 45-10-00. THE TIME REMOVED APU (SN- P-327) AT REMOVAL IS 3563.0.
